# SDR SWAA2016021849156

- Difficulty date: February 2, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 35,260 hours, 20,604 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 186A200041
- Part serial: SAIC0739
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER STATION 166.30 CRACKED ON STIFFENER OF RIB, 3RD FROM FRONT SPAN.  REPAIRED STIFFENER IAW SRM & EA.
